Prolia Shots For Osteoporosis

3 Replies Updated



Conversation Starter

Antonette Says:


I have read a lot of troubling facts SINCE I had thais shot, and don't know if I would takeit again in six months ! I sent my M.D. all the facts with the new black box label DRUGS NOT TO TAKE. It seems that people are having "stress" fractures from weakening of the bone tissue. Something about not re building bones but they are being torn down too fast, more than they are made. So consider this drug like all the other cancer drugs of the past for osteoporosis !! Reclast was a significant problem too ! You should feel nauseous for about one week, and you will feel like you have the flu also. Good Luck to all those who need this drug, I am in this category b/c I was on Bisphosphanates since I was 19, (now 66), had 4 doses of RECLAST, can't have that anymore either. Looks like PROLIA is not for me either.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

HI, Antonette! Very sorry you've had such medical adventures. I sure hope you're feeling better.

Yes, there have been many posts about people having various problems after being given Prolia and many of them have refused to continue on it.

Have you had your hormone levels checked?

The reason I'm asking is because if you're progesterone is too low, due to medical treatments or begin in menopause, it can contribute to osteoporosis, so supplementing it back can help.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Antonette Royce Says:

Yes my progesterone level is low b/c of the hysterectomy I had at 18 yrs. of age. But I declined to take it b/c I do not want a lot of hair growth on my face ! :-) I think all the other levels are fairly stable. I'm just over estrogenized. I use vagifem X2/weekly and wear Climara patch. So I have to be watched carefully for breast lumpsb/c of all the estrogen I have had to take all my life.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Antonette Royce Says:

yes progesterone level is low, I'm estrogen person. Can not take progesterone products ! But the MD did want me to take them, no thanks, I don't need more hair growing etc. ! :-)

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

PROLIA FOR OSTEOPOROSIS, I DON'T THINK IT'S A GOOD DRUG TO TAKE. RECLAST HAS IT'S OWN PROBLEMS
IT SEEMS THAT AFTER READING ALL THE REMARKS ON HERE THAT NONE OF US SHOULD CONTINUE ON WITH THIS DRUG !!! IT'S RUNNI... 2 replies
PROLIA SHOULD BE BANNED BY FDA for Osteoporosis !!!!!
I had a shot about 4-5 months ago(due for another one), doubt I'll put that into my system again ! I now am havin bi... 4 replies
Forteo for Osteoporosis possible side effects
Does anyone have Celiac and takes Forteo? My doctor prescribed this medicine for my osteoporosis. I am extremely worried... 2 replies
Alendronate for osteoporosis
## I heard that Fosamax (Alendronate) may interfere with healing of broken bones. My foot hasn't healed after 4 mont... 1 reply
Has anyone taken Forteo for Osteoporosis?
I am a 60 yr.old woman who has taken Prednisone for many yrs for an autoimmune disorder.I was just diagnosed with severe... 4 replies
biotin to treat hair loss from taking drug Forteo for osteoporosis
I need to know if it's true that it helps offset the loss of hair some people experience(1/3 of hair some need wigs)... 3 replies
OSTEOPOROSIS
FROM BONE DENSITY I HAVE OSTEOPOROSIS IN SPINE AND SLIGHT HIP MY GYNO SAYS BONE MEDS MY GP SAYS NO TO MANY BAD RISKS STA... 5 replies
osteoporosis/REclast
had a reclast injection12/8/09 I had shorten on breath after the body aches and slight fever is this normal? I have rapi... 1 reply
Osteoporosis medication
My bone density is -3.7. I had an accident a year ago and broke both tibia and fibula. I also have duodenal ulcers and b...
QA Knee, osteoporosis-visco supplementation
I had knee pain in April 2011 & could not walk,Used walker. Then consultged , Orthopaedic Doctor , who injected 4 Hy...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 3 September 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA